# SDR USAA050082

- Difficulty date: January 1, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6936656
- Condition: Cracked
- Location: Fuselage
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CRACKED 1.25 INCH, STATION 927-947.5 INTERCOSTAL CRACKED 1.25 INCH FROM FORWARD CORNER.  INSTALLED SAME PART PER DWG 69-36656.  (M)
